# SDR AALA202410100380

- Difficulty date: August 29, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SPAR FITTING BORE OF SPIGOT RECEPTACLE OF RIGHT WING. REPLACED SPIGOT FITTING PER SRM 54-51-12-300-002.
